# SDR AALA202502114535

- Difficulty date: January 31, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,272 hours, 28,473 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: CN11591
- Condition: Loose
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FUEL TANK SHOWING 500 TO 600 POUNDS LESS THAN LEFT TANK ON DESCENT. FUEL SHOWED NORMAL AGAIN WHILE LEVELED AROUND 4,000 FEET. CHECKED AND CONFIRMED NUMBER 2 MAIN TANK FUEL QUANTITY INOPERATIVE. REPEAT WRITE UP. **SUPPLEMENTAL REPORT FOR (AALA202502034535): FOUND WIRING HARNESS CONNECTOR LOOSE ON FUEL QUANTITY PROBE LOOSE. RECONNECTED WIRE HARNESS CONNECTOR ON FUEL QUANTITY PROBE AS PER AMM 28-41-21-401. ALL OPERTIONAL AND LEAK GOOD**(CLOSED).
